I have been on prednisone (colitis flare up) for 2 and a half months now and tapered from 40mg. I stayed at 40 and 30mg for quite some time, and then tapered down 5mg every 7 days. i had a very slow and careful taper, as i know how prednisone can make you feel if you taper too fast. I read on here that the taper from 5mg to 0 is the hardest, so the past 4 days ive actually taken a quarter of a pill which is i guess 2.5mg. But every day this week i've had no appetite, horrible headaches, nausea, stomach aches (although that could be from my UC), dizziness, etc. Does anyone know how long it takes to stop feeling like this? I woke up at 3 am with a pounding headache and nausea and it was not fun. Should i keep taking the 2.5mg for the next 3 or 4 days or just stop the prednisone once and for all? I hate this drug. Great while you're on it, the devil when you're off it.
Diagnosed with Ulcerative Colitis at 15
Currently age 17
currently taking apriso and tapering from prednisone
Previously was on Humira
Has had C. Diff 4 times